International Journal of Modern Nonlinear Theory and Application

Vol.3 No.5(2014), Paper ID 51435, 9 pages

DOI:10.4236/ijmnta.2014.35024

 

The Global Attractors of the Solution for 2D Maxwell-Navier-Stokes with Extra Force Equations

 

Cuicui Tian, Meixia Wang, Guoguang Lin

 

Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China

 

Copyright © 2014 Cuicui Tian, Meixia Wang, Guoguang Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tian, C. , Wang, M. and Lin, G. (2014) The Global Attractors of the Solution for 2D Maxwell-Navier-Stokes with Extra Force Equations. International Journal of Modern Nonlinear Theory and Application, 3, 221-229. doi: 10.4236/ijmnta.2014.35024.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.